# SDR CA050916003

- Difficulty date: September 14, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: 500751
- Condition: Incorrect
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) A PHYSICAL DIFFERENCE WAS NOTICED ON FILTERS 50-075-1.  A SCREEN HOLE PATTERN WAS FOUND TO BE OUT OF SPECIFICATION.
